# SDR 7C7A2023012700007

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 45,758 hours, 50,045 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 85310338001
- Part serial: 252007CL
- Condition: Corroded
- Location: Nlg
- Part time: 45,758 hours, 50,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TRUNNION CORRODED BEYOND LIMITS.
